Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    yawnnnn....
    avatar
    EllieKatz posted:
    Ist post: been treated by pain MD for several yrs; finally have Lyrica in balance; but am so SLEEPY. Better when find the time to walk, then stretch, but that is rare. Community advice?? Thanks, EllieKatz
    Reply
     
    avatar
    debrabrooks1960 responded:
    Dear EllieKatz,
    I wish I had some good advise about being sleepy. I have tried a lot of different things. I have drank coffee and diet Mountain Dew. Those drinks do help a little, but no much. I have tried eating something sweet, tried fruit and energy bars, but still no luck. I just usually have to wait for it to wear off by itself. Somedays I stay sleepy all day. My bigest problem is even if the sleepiness goes away, the extreme tiredness stays. I just have to pace myself at work, and I go to bed early to try to get extra sleep. If you discover anything that helps please post it. Good luck and I wish you all the best. The dragon is sometimes so hard to deal with. I am sorry you have to deal with it too.

    Soft hugs,
    Debbie
    Your not over the hill until you are under the hill.
     
    avatar
    booch007 responded:
    Ellie,

    When you start or change a med like Lyrica or neurontin there is going to be a curve til adjust to better.

    This side effect should get better in time. You are taking it in the evening before bed or twice a day? If it is once a day in the evening would be best to use the side effect to your advantage.

    I felt for me, I couldn't use this class of med. I was given 100mg of Neurontin to try and it had me so loopy that I couldn't function and I can't NOT function. So it was taken off my list. Once I retire I will look at it again for the help it can offer.

    Good luck, patience is next to Godliness at times...... Nancy B


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.